# SDR 135991030408

- Difficulty date: February 29, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N991AA
- Make and model: Cessna 402C
- Aircraft serial: 402C0317
- Engine: Cont TSIO520VB
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Dipstick
- Condition: Unknown
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB-OUT, PILOT NOTED LT ENGINE MANIFOLD PRESSURE INCREASE FOLLOWED BY INCREASE IN OIL PRESSURE.  PILOT TURNED BACK AND SECURED LT ENGINE AS A PRECAUTIONARY MEASURE.  WHITE SMOKE WAS NOTED COMING FROM LT ENGINE.  ACFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED ENGINE FOR CONDITION AND COMPRESSION, DEGREASED ENGINE AND REPLACED DIPSTICK, PERFORMED RUN UP AND RELEASED AIRCRAFT RETURN TO SERVICE.
